# SDR DALA2024092509425

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,849 hours, 45,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 1R DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: RMVD 1R SLIDE BUSTLE AND STOWED MOORING LINE FROM GIRT BAR- RE INST DOOR BUSTLE. CKS GOOD B757 AMM 2566- DOOR SLIDE ARMS NML. (4020574)
